On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Four different methods of the non-zero non-negative solutions of non- homogeneous cubic Diophantine equation 4x2 +4y2 7 x y = 19z3 are observed. Some interesting relations among the special numbers and the solutions are determined.

Keywords: the method of factorization, integer solutions, linear transformation, relations and special numbers

Edition: Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

Share this Article

How to Cite this Article?

Dr. P. Jayakumar, V. Pandian, R. Venkatraman, "On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV162990, Volume 5 Issue 4, April 2016, 1746 - 1749

77 PDF Views | 59 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'integer solutions'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2050 - 2052

Integral Points on the Cone x2 + 25y2 =17z2

Dr. P. Jayakumar, S. Prabha

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar, K. Sangeetha

Share this Article

Similar Articles with Keyword 'linear transformation'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1777 - 1779

Integer Solutions of Non-Homogeneous Ternary Cubic Equation x2+y2-xy=103z2

Dr. P. Jayakumar, J. Meena

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 391 - 394

On Non- Homogeneous Biquadratic Diophantine Equation 7(x2+y2) - 13xy = 31z4

Dr. P. Jayakumar, R. Venkatraman

Share this Article
Top